MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 6 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 6 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151640610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/25/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
J&j medtech is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which j&j medtech has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, j&j medtech or its employees that the report constitutes an admission that the device, j&j medtech, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6), study no: (b)(6), clinical adverse event received for left knee instability, device and procedure (relatedness) , device related: definitely not, procedure related: definitely related, date of event: 25 jul 2015, date of implant: (b)(6) 2014, date of revision: (b)(6) 2016, device location: left.Treatment/impact: surgical treatment of study knee, spacer revision documentation does not mention removal of any components.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: clinical adverse event received for left knee instability, device and procedure(relatedness), device related: not related, procedure related: definitely related, date of event: 25 jul 2015, date of implant: on (b)(6) 2014, date of revision: no information provided.Device location: left.Treatment/impact: requires inpatient hospitalization, resulted in a medical or surgical intervention to prevent life-threatening illness or injury or permanent impairment to a body structure or function, surgical treatment of study knee, other surgery of study knee (tibial insert exchange), components removed (tibial insert).Catalog number: 151640610, lot number: 260106, component type: insert, description: attune knee system tibial insert fixed bearing posterior stabilized 6 10mm aox.

Brand Name
ATTUNE PS FB INSRT SZ 6 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22344419
Report Number1818910-2025-10747
Device Sequence Number4901061
Product Code JWH
UDI-Device Identifier10603295050100
UDI-Public(01)10603295050100(17)170731(10)260106
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Catalogue Number151640610
Device Lot Number260106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer06/30/2025
08/06/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date07/01/2025
08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 4 CEM.; ATTUNE MEDIAL DOME PAT 35MM.; ATTUNE PS FEM LT SZ 6 NAR CEM.; UNKNOWN CEMENT (61911001 /RKU181).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight65 KG